Status
Not open for further replies.

Devilstompa

Active member
Joined
Oct 4, 2015
Messages
59
Reason
DX FIBRO
Diagnosis
01/2010
Country
US
State
Ca
I am currently taking tramadol & gabapentin and at the time was also taking a SSRI which was Prozac. I am a med sensitive person, Have been taking the Prozac for around 2 months and then all of a sudden i got very sick was throwing up sweating and shaking and alot of other symptoms. I went to the ER it got so bad it lasted around 2 weeks they diagnosed it as viral gastroenteritis but am wondering if it could of been serotonin syndrome due to taking the Tramadol and Prozac together. There has also been some bad flu stuff going around to
 

sureimsore

Distinguished member
Joined
Apr 14, 2016
Messages
190
Reason
DX FIBRO
Diagnosis
03/2016
Country
US
State
XO
Sorry, I know it's pretty scary stuff, when new things happen and it's as if your body comes under attack.

I went to the ER back in January because of abdominal/flank pain. All I know is I had high Abs. Lymph count and blood protein, and small but abnormal ketones in the urine. Everything else was normal. So basically, they said I was a healthy sick person and referred me to a rheummy.

Did the ER do blood/urine on you? Did you have anything similar to me? I wasn't throwing up, but I did have nausea and sweating/shaking at
times. But I had been on doxycycline for 2 weeks before that, so maybe that caused my bout.
 

Devilstompa

Active member
Joined
Oct 4, 2015
Messages
59
Reason
DX FIBRO
Diagnosis
01/2010
Country
US
State
Ca
They ran every test Blood,Urine,& Stool Sample. Whats weird is I actually stopped taking the Prozac and I stopped sweating and the symptoms went away after a while. I also had a fever and was dehydrated and had a weird rash on my arms. I know your not suppose to just stop medications but I did stop and things seemed to get better after. Just weird to me
 

DK_engineer

Very helpful member
Joined
Jun 20, 2015
Messages
579
Reason
DX FIBRO
Diagnosis
05/2015
Country
US
State
OR
I think serotonin syndrome is a suspect at least with the types of medications we tend to take. It might put your mind at ease to ask how they ruled out serotonin syndrome.
 

Trellum

Legendary member
Joined
Jul 17, 2013
Messages
1,788
Reason
DX FIBRO
Diagnosis
04/2011
Country
NL
State
NL
I had the very same symptoms, did you have the runs as well? Those two share the same symptoms, but if you felt better right after stopping taking that other med, then there is a big chance that was it. Since there is no sure way to rule out the serotonin syndrome, I guess the safest bet would be to rule other possible issues.
 

Devilstompa

Active member
Joined
Oct 4, 2015
Messages
59
Reason
DX FIBRO
Diagnosis
01/2010
Country
US
State
Ca
I had the runs for over a weak and had some mental things going on as well. Was wondering if it could of been an allergic reaction to prozac or something.
 

Eyesup

Senior member
Joined
Dec 11, 2015
Messages
376
Reason
DX FIBRO
Diagnosis
12/2015
Country
US
State
FL
I came off my ssri about 2 months ago after a trial on Lyrica, I'm not nearly as depressed as I was while taking them. I tried adding it back about 2 weeks ago and whamo, sudden severe depression, heat palps, headache and low feaver. 3 days of it and I stopped the med, much better the very next day. I'm not recommending this I just wanted to share my exsperiance. I should also add that I started a huge supplements routine just prior to quiting that may have made the difference.
Doctors have tried me on probably every anti depressants known to man, insisting depression was the cause of all my physical problems. I kept telling them the ssri's seemed to make me worse.

If you stay off of them please let us know what your results are.
 
Last edited:
Status
Not open for further replies.
Top